# SDR USAASB02127

- Difficulty date: June 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 20 THROUGH 23 AND AT THE AFT LEFT SERVICE DOOR INOPERATIVE.  MAINTENANCE RERACKED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
